Corrigendum to “Graphs of gonality three”
Algebraic Combinatorics, Volume 3 (2020) no. 3, pp. 801-803.

Our main theorem in [1] contained a mistake regarding the equivalence of two conditions on a graph, which we correct here. Fortunately our main result is not impacted with an additional assumption called the zero-three condition.

Received: 2020-03-09
Accepted: 2020-03-12
Published online: 2020-06-02

DOI: https://doi.org/10.5802/alco.118
Classification: 14T05,  05C05,  05C57
Keywords: graph gonality, chip-firing, tropical geometry
@article{ALCO_2020__3_3_801_0,
     author = {Aidun, Ivan and Dean, Frances and Morrison, Ralph and Yu, Teresa and Yuan, Julie},
     title = {Corrigendum to ``Graphs of gonality three''},
     journal = {Algebraic Combinatorics},
     publisher = {MathOA foundation},
     volume = {3},
     number = {3},
     year = {2020},
     pages = {801-803},
     doi = {10.5802/alco.118},
     language = {en},
     url = {alco.centre-mersenne.org/item/ALCO_2020__3_3_801_0/}
}
Aidun, Ivan; Dean, Frances; Morrison, Ralph; Yu, Teresa; Yuan, Julie. Corrigendum to “Graphs of gonality three”. Algebraic Combinatorics, Volume 3 (2020) no. 3, pp. 801-803. doi : 10.5802/alco.118. https://alco.centre-mersenne.org/item/ALCO_2020__3_3_801_0/

[1] Aidun, Ivan; Dean, Frances; Morrison, Ralph; Yu, Teresa; Yuan, Julie Graphs of gonality three, Algebr. Comb., Volume 2 (2019) no. 6, pp. 1197-1217 | MR 4049843 | Zbl 07140430